# SDR DALA13013531705

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 52,889 hours, 14,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 317, RT SIDE APPROX 20" ABOVE EXTERNAL POWER DOOR 1.7500" X .3750" X .109" DEEP BETWEEN LONGERON 30-31 RT, PRI 513245-14, REV 0 CUTOUT SKIN AND DAMAGED AREA OF TEAR STRAP, PERFORMD HFEC & BHEC IAW 67 NDTM 51-00-00-00 PRT 6 NO FLAWS NOTED IAW PRI 513245-14, REV 1.  FABRIATED REPAIR PARTS.  INSTALLED REPAIR IAW PRI ER/A 513245-14, REV 0.
